MAUDE Adverse Event Report: UROMEDICA, INC UROMEDICA PROACT IMPLANTATION INSTRUMENT SET; TROCAR

UROMEDICA, INC UROMEDICA PROACT IMPLANTATION INSTRUMENT SET; TROCAR
Model Number 750041
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implanting physician, dr.(b)(6), attributed the perforation to surgical error.He believes that he perforated the bladder after encountering encapsulation scar tissue from the patient's previous proact implants.Note that the patient intends to return in (b)(6) 2021 to have the proact implantation procedure completed once the perforation has completely healed.Uromedica complaint id (b)(4).
 
Event or Problem Description
Bladder perforation in a male patient during a proact revision procedure.The patient's left-side proact was implanted without incident, but the patient's bladder was perforated with the sharp-tipped trocar during dilation for the patient's right side proact.Patient sent home with catheter.

Brand Name
UROMEDICA PROACT IMPLANTATION INSTRUMENT SET
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC
1840 berkshire lane north
plymouth MN 55441
MDR Report Key12446446
Report Number3003477176-2021-00013
Device Sequence Number3536705
Product Code EZY
UDI-Device Identifier00180668000106
UDI-Public00180668000106
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750041
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;